Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 3


Laguerre Approximations for System of Linear Pantograph Differential Equations

PP: 125-131
Ghazala Akram, Zaffer Elahi, Shahid S. Siddiqi,
The manipulation for the system of linear differential-difference equations (DDEs) subject to the mixed conditions has been developed to determine the corresponding numerical solutions, using Laguerre polynomials. The method reduces the system of DDEs into the system of linear algebraic equations, yields the matrix of unknown Laguerre coefficients after solving it. Comparison of the numerical results with the existing methods reveals that the proposed method is most reliable and works efficiently.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved